Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/242
Title: On the superlinear Lazer-McKenna conjecture
Contributor(s): Dancer, Edward N (author); Yan, S (author)
Publication Date: 2005
DOI: 10.1016/j.jde.2004.07.017
Handle Link: https://hdl.handle.net/1959.11/242
Abstract: We prove the Lazer–McKenna conjecture for a superlinear elliptic problem of Ambrosetti–Prodi type by constructing solutions with sharp peaks.
Publication Type: Journal Article
Source of Publication: Journal of Differential Equations, 210(2), p. 317-351
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 0022-0396
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 106
Views: 108
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

36
checked on Nov 26, 2018

Page view(s)

46
checked on Dec 29, 2018
Google Media

Google ScholarTM

Check

Altmetric

SCOPUSTM   
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.